# SDR ASAA2015093013451

- Difficulty date: September 30, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69164972
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 727A AT 25R HAS A CRACKED ATTACH ANGLE.  ACFT GROUNDED.  REMOVED ANGLE IAW SRM 51-40-02-0G-0, FIG 8 INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-0, PARA 4.
